# SDR AUS20031088

- Difficulty date: October 22, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Swrngn SA227*
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNK
- Condition: Cracked
- Location: Fuselage
- Part time: 17,536 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CABIN BELT FRAME CRACKED. FOUND DURING INSPECTION IAW SERVICE LETTER CC7-SL-036.
